MathSciNet Relay Station
MathSciNet bibliographic data
MR1116845 58F03 (11B85)
Arnoux, Pierre; Rauzy, Gérard Représentation géométrique de suites de complexité $2n+1$. (French) [Geometric representation of sequences of complexity $2n+1$] Bull. Soc. Math. France 119 (1991), no. 2, 199–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement